Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants (Parnate) HELP

Posted by Kim on September 13, 1999, at 1:22:43

In reply to Re: Antidepressants (Parnate) HELP, posted by Elizabeth on September 6, 1999, at 1:10:59

Elizabeth--Thanks for the good description of Parnate headache. Now at least I know when to worry!
Robin--I have always had low blood pressure and the parnate made it much worse at first as far as dizziness. I haven't ever had headaches like those Elizabeth described, or headaches that I attribute to the parnate in any way.

I am on a 40 mg divided dose of parnate; half in the morning and half in the afternoon. I am also taking 45 mg dexedrine, 15 mg visken, and 30 mg temazepam. I was up to 60 mg parnate until adding the visken; then we lowered the parnate dose. Lithium augmentation didn't work--second time I've tried lithium and it is bad news for me.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kim thread:7977